# SDR DL72S972120

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Component: 081691
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MOST RED BULB INOP ON FLOOR PROX LIGHT STRIP.  REPLACED BULB SOCKET.
